American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 159 found      Go to page: 1 2 3 4 > >>

[1] Weiyong He. On the convergence of the Calabi flow. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[3] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[4] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[5] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. I: Approximation of metrics with cone singularities. J. Amer. Math. Soc. 28 (2015) 183-197.
Abstract, references, and article information   
View Article: PDF

[6] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. II: Limits with cone angle less than $2\pi$. J. Amer. Math. Soc. 28 (2015) 199-234.
Abstract, references, and article information
View Article: PDF

[7] Xiuxiong Chen, Simon Donaldson and Song Sun. K\"ahler-Einstein metrics on Fano manifolds. III: Limits as cone angle approaches $2\pi$ and completion of the main proof. J. Amer. Math. Soc. 28 (2015) 235-278.
Abstract, references, and article information   
View Article: PDF

[8] Caner Koca. Einstein Hermitian metrics of positive sectional curvature. Proc. Amer. Math. Soc. 142 (2014) 2119-2122.
Abstract, references, and article information   
View Article: PDF

[9] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[10] James A. Carlson and Domingo Toledo. Compact quotients of non-classical domains are not K\"ahler. Contemporary Mathematics 608 (2014) 51-57.
Book volume table of contents   
View Article: PDF

[11] Matthew Gill. Collapsing of products along the K\"ahler-Ricci flow. Trans. Amer. Math. Soc. 366 (2014) 3907-3924.
Abstract, references, and article information   
View Article: PDF

[12] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information   
View Article: PDF

[13] Frederick Tsz-Ho Fong. K\"ahler-Ricci flow on projective bundles over K\"ahler-Einstein manifolds. Trans. Amer. Math. Soc. 366 (2014) 563-589.
Abstract, references, and article information   
View Article: PDF

[14] Qun Li, Damin Wu and Fangyang Zheng. An example of compact K\"ahler manifold with nonnegative quadratic bisectional curvature. Proc. Amer. Math. Soc. 141 (2013) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[15] Chengjie Yu. A note on Wu-Zheng's splitting conjecture. Proc. Amer. Math. Soc. 141 (2013) 1791-1793.
Abstract, references, and article information   
View Article: PDF

[16] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information   
View Article: PDF

[17] Qiang Chen and Meng Zhu. On rigidity of gradient K\"{a}hler-Ricci solitons with harmonic Bochner tensor. Proc. Amer. Math. Soc. 140 (2012) 4017-4025.
Abstract, references, and article information   
View Article: PDF

[18] Valentino Tosatti and Ben Weinkove. Plurisubharmonic functions and nef classes on complex manifolds. Proc. Amer. Math. Soc. 140 (2012) 4003-4010.
Abstract, references, and article information   
View Article: PDF

[19] Albert Chau and Luen-Fai Tam. On the simply connectedness of nonnegatively curved Kähler manifolds and applications. Trans. Amer. Math. Soc. 363 (2011) 6291-6308. MR 2833555.
Abstract, references, and article information   
View Article: PDF

[20] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information   
View Article: PDF

[21] Shigeyasu Kamiya, John R. Parker and James M. Thompson. Notes on complex hyperbolic triangle groups. Conform. Geom. Dyn. 14 (2010) 202-218. MR 2718204.
Abstract, references, and article information   
View Article: PDF

[22] Davi Máximo. Non-negative Ricci curvature on closed manifolds under Ricci flow. Proc. Amer. Math. Soc. 139 (2011) 675-685. MR 2736347.
Abstract, references, and article information   
View Article: PDF

[23] Kazuyoshi Kiyohara and Peter Topalov. On Liouville integrability of $h$-projectively equivalent Kähler metrics. Proc. Amer. Math. Soc. 139 (2011) 231-242. MR 2729086.
Abstract, references, and article information   
View Article: PDF

[24] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF

[25] Benjamin Baugher. Metric dependence and asymptotic minimization of the expected number of critical points of random holomorphic sections. Trans. Amer. Math. Soc. 362 (2010) 4537-4555. MR 2645040.
Abstract, references, and article information   
View Article: PDF

[26] Sui-Chung Ng. On holomorphic isometric embeddings of the unit disk into polydisks. Proc. Amer. Math. Soc. 138 (2010) 2907-2922. MR 2644903.
Abstract, references, and article information   
View Article: PDF

[27] Chiung-ju Liu. Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010) 2923-2962. MR 2592942.
Abstract, references, and article information   
View Article: PDF

[28] G. Kokarev and D. Kotschick. Fibrations and fundamental groups of Kähler-Weyl manifolds. Proc. Amer. Math. Soc. 138 (2010) 997-1010. MR 2566566.
Abstract, references, and article information
View Article: PDF

[29] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[30] Yuguang Zhang. Miyaoka-Yau inequality for minimal projective manifolds of general type. Proc. Amer. Math. Soc. 137 (2009) 2749-2754. MR 2497488.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 159 found      Go to page: 1 2 3 4 > >>